Couldn't find what you looking for?

TRY OUR SEARCH!

hey!!!

this is ria i  had unprotected sex with bf apporx 2 months back.... I took i-pill with in 24 hours. (I have taken 2 i-pill before that also having a gap of moths time). But ths time my periods are far tooo late i.e 1 months time. I had home pregnany tests 2 times but showed negative results. What should  i do please let e knw as early as possible!!!!!

thanks

Loading...

Hi Ria,

Emergency contraceptives can make your period early or late.  These are common side effects.

When did you last take a pregnancy test?  

 

Reply

Loading...


Hi, since you have taken i-pill in 24 hours you should be safe. i-pill sometimes may cause delays in periods. if pregnancy test result is negative then you may not be pregnant. dont worry and relax. stress also makes periods delayed.
Reply

Loading...

“Complications arising from the use of the Pill are very frequent. Infertility after its use for 7-15 years is a very serious problem. S crypts are very sensitive to normal and cyclical stimulation by natural oestrogens, and the Pill causes atrophy of these crypts. Fertility is impaired, treatment is difficult. [...] After 3 to 15 months of contraceptive pill use, there is a greater loss of the S crypt cells than can be replaced [...] A pregnancy rejuvenates the cervix by 2-3 years, but for each year the Pill is taken, the cervix ages by an extra year.” - Professor Erik Odeblad, Sweden

If you would like to read more about the full list of side-effects related with taking of hormonal pills or using IUD (coil) and why they act as abortifacients, not allowing to attach to the uterine lining of new conceived baby - you can read the article here:

***Post is edited by moderator *** Web addresses not allowed***Please read our Terms of Use

All invasion is harmful for your body.....that is why natural family planning is safe and reliable solution....

Reply

Loading...